# SDR DALA2025063004844

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 37,836 hours, 14,437 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Torn
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3804 -DIV- DIVERTED TO RDU DUE TO RIGHT WING BODY OVERHEAT. UNABLE TO PROCEED DUE TO ICING ENROUTE. CORRECTIVE ACTION: IDENTIFIED FAULT CODE 64 (RIGHT WING LE AND AC PACK BAY) DURING BITE TEST. FOUND DUCT TORN BETWEEN RIGHT PACK HEAT EXCHANGERS. REPLACED SAME. OPS CHECK GOOD.
